# SDR USAA2011102400010

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,503 hours, 36,629 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434302MC1340
- Part serial: 1340
- Condition: Debonded
- Location: Rt Wing
- Part time: 31,400 hours, 21,211 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - AREA OF DISBONDING ON RIGHT INBOARD AFT FLAP APPROX 12 INCHES FROM INBOARD END ON LOWER SURFACE.  REPLACED RIGHT INBOARD AFT FLAP ASSEMBLY IAW B737 AMM 27-51-11.
